Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 114, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 19, 2017, 9:30 PM EDT for 4 counties in North Carolina. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2017, 9:30 PM EDT (01:30 UTC)
- Expired
- Jun 19, 2017, 10:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Durham County, NC, Granville County, NC, Orange County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 58 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 9:35 PM EDT | TSTM WND DMG | 4 Wnw Schley, NC | SEVERAL TREES DOWN ACROSS THE NORTHERN PORTION OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1212 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 7.4
The text
As transmitted.
633
WUUS52 KRAH 200130
SVRRAH
NCC063-077-135-183-200230-
/O.NEW.KRAH.SV.W.0114.170620T0130Z-170620T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
930 PM EDT MON JUN 19 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Northern Orange County in central North Carolina...
Southern Granville County in central North Carolina...
North central Wake County in central North Carolina...
Durham County in central North Carolina...
* Until 1030 PM EDT
* At 929 PM EDT, a severe thunderstorm was located over Mebane, or 7
miles east of Graham, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Durham, Hillsborough, Creedmoor, Butner, Rougemont, Stem, Efland,
Lake Michie, Falls Lake State Rec Area and Eno River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3626 7851 3618 7851 3617 7850 3608 7854
3602 7855 3598 7858 3599 7918 3607 7924
3623 7914 3624 7880 3625 7880
TIME...MOT...LOC 0129Z 268DEG 35KT 3610 7926
HAIL...<.75IN
WIND...60MPH
$$
264 follow-up statements
048
WWUS52 KRAH 200142
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
942 PM EDT MON JUN 19 2017
NCC063-077-135-183-200230-
/O.CON.KRAH.SV.W.0114.000000T0000Z-170620T0230Z/
Orange NC-Granville NC-Wake NC-Durham NC-
942 PM EDT MON JUN 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHERN ORANGE...SOUTHERN GRANVILLE...NORTH CENTRAL WAKE AND
DURHAM COUNTIES...
At 942 PM EDT, severe thunderstorms were located along a line
extending from Rougemont to near Hillsborough to near Mebane, moving
east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Durham, Hillsborough, Creedmoor, Butner, Rougemont, Stem, Efland,
Lake Michie, Falls Lake State Rec Area and Eno River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
&&
LAT...LON 3626 7851 3618 7851 3617 7850 3608 7854
3602 7855 3598 7858 3599 7918 3607 7924
3623 7914 3624 7880 3625 7880
TIME...MOT...LOC 0142Z 257DEG 35KT 3620 7894 3611 7902 3602 7926
HAIL...<.75IN
WIND...60MPH
$$
26128
WWUS52 KRAH 200149
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
949 PM EDT MON JUN 19 2017
NCC063-077-135-183-200230-
/O.CON.KRAH.SV.W.0114.000000T0000Z-170620T0230Z/
Orange NC-Granville NC-Wake NC-Durham NC-
949 PM EDT MON JUN 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR CENTRAL ORANGE...SOUTHERN GRANVILLE...NORTH CENTRAL WAKE AND
DURHAM COUNTIES...
At 949 PM EDT, severe thunderstorms were located along a line
extending from near Rougemont to 8 miles east of Hillsborough to near
Efland, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Durham, Hillsborough, Creedmoor, Butner, Rougemont, Stem, Efland,
Lake Michie, Falls Lake State Rec Area and Eno River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
&&
LAT...LON 3626 7851 3618 7851 3617 7850 3608 7854
3602 7855 3598 7858 3599 7918 3607 7924
3609 7923 3623 7898 3624 7880 3625 7880
TIME...MOT...LOC 0149Z 257DEG 35KT 3621 7888 3612 7896 3603 7920
HAIL...<.75IN
WIND...60MPH
$$
26367
WWUS52 KRAH 200205
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1005 PM EDT MON JUN 19 2017
NCC063-077-135-183-200230-
/O.CON.KRAH.SV.W.0114.000000T0000Z-170620T0230Z/
Orange NC-Granville NC-Wake NC-Durham NC-
1005 PM EDT MON JUN 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR CENTRAL ORANGE...SOUTHERN GRANVILLE...NORTH CENTRAL WAKE AND
DURHAM COUNTIES...
At 1005 PM EDT, severe thunderstorms were located along a line
extending from 6 miles north of Creedmoor to Butner to 6 miles
northwest of Durham, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Durham, Hillsborough, Creedmoor, Butner, Rougemont, Stem, Efland,
Lake Michie, Falls Lake State Rec Area and Eno River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
&&
LAT...LON 3626 7851 3618 7851 3617 7850 3608 7854
3602 7855 3598 7858 3599 7918 3607 7924
3609 7923 3623 7898 3624 7880 3625 7880
TIME...MOT...LOC 0205Z 255DEG 38KT 3622 7867 3613 7875 3605 7899
HAIL...<.75IN
WIND...60MPH
$$
26360
WWUS52 KRAH 200221
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1021 PM EDT MON JUN 19 2017
NCC063-077-135-183-200231-
/O.EXP.KRAH.SV.W.0114.000000T0000Z-170620T0230Z/
Orange NC-Granville NC-Wake NC-Durham NC-
1021 PM EDT MON JUN 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ORANGE...SOUTHERN
GRANVILLE...NORTH CENTRAL WAKE AND DURHAM COUNTIES WILL EXPIRE AT
1030 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty
winds up to 40 mph and heavy rain are still expected with these
thunderstorms.
LAT...LON 3626 7851 3618 7851 3617 7850 3608 7854
3602 7855 3598 7858 3599 7918 3607 7924
3609 7923 3623 7898 3624 7880 3625 7880
TIME...MOT...LOC 0221Z 268DEG 35KT 3622 7850 3613 7858 3606 7882
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 9:30 PM EDT, 0 minutes earlier.
Area forecast discussion, Jun 19, 9:30 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 930 PM EDT Mon Jun 19 2017 .SYNOPSIS... A cold front will track east across the mountains this evening, then stall over the Carolinas tonight. The front will gradually dissipate over the region on Tuesday. && .NEAR TERM /Today and Tonight/... As of 200 PM Monday... Overview: A cold front attendant a vertically stacked cyclone in vicinity of Hudson Bay will track east across the southern Appalachians this aft/eve, then stall over central NC tonight. Broad cyclonic flow aloft will develop over the region this afternoon into tonight as an upper level trough over the upper Great Lakes progresses eastward into the OH Valley (this aft/eve) and northern Mid-Atlantic (tonight). Expect an increasing potential for DPVA attendant small amplitude waves as cyclonic flow aloft becomes established this evening/tonight. Environment: An extremely moist airmass is in place across central NC today, with surface dewpoints ranging from 72-75F and 925 mb dewpoints near ~20C (68F). Despite the presence of weak mid-level lapse rates, rich low-level moisture and strong diurnal heating (highs ranging from the mid/upper 80s W/NW to lower 90s E/SE) will yield 1500-2500 J/kg of MLCAPE by peak heating. As of 17Z, CINH had entirely eroded and moderate diurnal destabilization (1500-2000 J/kg MLCAPE) had been achieved over most of central NC. Isolated convection cannot be ruled out anywhere through mid-afternoon in assoc/w mesoscale features such as differential heating boundaries, the seabreeze and/or outflow from convection that develops along the seabreeze. The relative best forcing will not arrive until late this evening/tonight (21-06Z) when the SFC-925 front progresses into the western Piedmont and small amplitude waves /DPVA/ become more likely as cyclonic flow aloft strengthens over the region. Hazardous Weather: Portions of central NC (primarily along/west of Hwy 1) are in a slight risk for severe thunderstorms this afternoon and evening. Strengthening westerly wind shear (25-35 knots by 21- 00Z) suggests multicellular organization will predominate, though transient supercellular organization cannot be ruled out. As activity develops along the front and/or on the eastern slopes of the Appalachians by late afternoon, expect convection to grow upscale via outflow as it progresses across the western Piedmont toward the Hwy 1 corridor. Moderate instability, moderate DCAPE (750- 1000 J/kg), and high PWAT (~2.00") suggest severe downbursts will be possible in association with any deep convection this afternoon and evening, with the greatest potential along/west of Hwy 1 where cold pool consolidation is most likely to occur in vicinity of peak heating. Torrential rainfall can be expected with any deep convection this afternoon through tonight (rainfall rates 1-3" per hour). Isolated flash flooding will be possible in areas repeatedly affected by convection, particularly urban, low-lying, and other flood prone locations. -Vincent && .SHORT TERM /Tuesday and Tuesday night/... As of 200 PM Monday... The cold front progressing into the region late this evening is expected to stall over central NC tonight and persist during the day Tue, amidst broad cyclonic flow aloft and rich moisture (PWAT ~2.00"). With the above in mind, expect numerous showers/storms in vicinity of the stalled front Tue/Tue night, primarily east of Hwy 1 and south of Hwy 64. Little potential for convection is expected north of the front in the far N/NW Piedmont near the VA border where a drier airmass (PWAT ~1.50" and dewpoints in the lower 60s) is progged to be in place during the day Tue. However, even in the northern Piedmont, isold to sct convection will be possible AOA ~00Z as the front washes out and moisture returns N/NW toward the Appalachians. With cloud cover and convection, expect highs in the lower 80s across most of central NC. Lows Tue night should range from the mid 60s far N/NW to lower 70s far S/SE. -Vincent && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 345 PM EDT Monday... On the southern periphery of the northern stream trough extending from Quebec south into the Mid-Atlantic states, a quasi-stationary frontal zone extending across eastern NC is expected to wash out/dissipate across the area on Wednesday. The high ~2.0" PWAT plume is forecast to shift east and offshore early in the day, with models showing only weak instability developing across the area Wednesday afternoon, perhaps hindered by earlier/ongoing morning convection and associated widespread cloudiness. Wouldn't be surprise if central NC ended up seeing the best rain chances in the morning, with pops actually decreasing by the afternoon, especially west of Interstate-95. Daytime temperatures will be tempered by clouds and rain chances. Highs in the lower to mid 80s. Lows in the mid 60s around 70. May see a brief reprieve from convection/rain on Thursday before daily rain chances ramp up again Friday and continuing through the weekend, fueled by strong tropical moisture transport feed and upper disturbances(potentially convectively induced) between a tropical low over east Texas/Lower MS Valley(disturbance currently near the Yucatan Peninsula)and the subtropical high over the western Atlantic. Eventually the low/remnant circulation center, is forecast to get picked by the westerlies and attendant sfc cold front approaching from the west Sunday and into Monday. This set up could lead to a multi-day heavy rain event with the potential for flooding across central NC for Friday through Sunday. Will continue to monitor this heavy rain threat in the days to come. Temperatures will be greatly influenced by convective rain chances, with highs ranging from mid 80s to around 90. Lows in upper 60s to lower 70s. && .AVIATION /00Z Tuesday through Saturday/... As of 930 PM Monday... Widespread convection will continue through passage of the appraching cold front...with bulk of the convection ending 04-06Z in the northwest (INT/GSO), and ending 08-10Z at points east. Widespread rain which fell today will promote development of stratus...mainly 1200-1500 foot ceilings expected, with potential for IFR after midnight. Meanwhile, the light southwest (6-10 kts) wind will inhibit fog development. Convection becomes more scattered with MVFR to VFR ceilings by afternoon. Looking ahead: The aforementioned front will weaken during the day Tuesday. Sub-VFR ceilings cannot be ruled out during the pre-dawn /early morning/ hours each day this week. Diurnal convection will be possible again on Wed, though primarily at eastern terminals. Early morning stratus and diurnal convection could potentially affect all terminals Wed-Sat, though confidence is lower than avg. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Vincent NEAR TERM...Vincent SHORT TERM...Vincent LONG TERM...CBL AVIATION...Vincent/mlm
Hazardous weather outlook, Jun 19, 8:20 PM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 820 PM EDT Mon Jun 19 2017 NCZ007>011-021>028-038>043-073>078-083>086-088-089-210030- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 820 PM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Bands of repeated showers and thunderstorms may result in localized flash flooding tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 19, 6:59 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Raleigh NC
659 PM EDT MON JUN 19 2017
NCZ007-008-200000-
Person NC-Granville NC-
659 PM EDT MON JUN 19 2017
...A line of strong thunderstorms will affect portions of
southeastern Person and northern Granville Counties Until 800 PM
EDT...
At 658 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles southeast of Alton
to near Prospect Hill. Movement was northeast at 40 mph.
Wind gusts up to 45 mph will be possible with these storms.
Locations impacted include...
Oxford, Roxboro, Stovall, Bushy Fork, Tungsten, Berea, Surl, Mayo
Reservoir and John H Kerr Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around, or
away.
&&
LAT...LON 3653 7846 3653 7847 3652 7847 3652 7848
3651 7850 3650 7850 3646 7851 3638 7851
3630 7860 3626 7915 3627 7915 3654 7882
3654 7846
TIME...MOT...LOC 2258Z 242DEG 34KT 3651 7891 3629 7919
26Local storm report, Jun 19, 7:14 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
714 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND DMG 1 SSW COVINGTON 35.14N 79.88W
06/19/2017 RICHMOND NC 911 CALL CENTER
MULTIPLE TREES DOWN ON POWERLINES, CAUSING
POWERLINES TO FALL. TIME ESTIMATED BY RADAR.
&&
KDSSpecial weather statement, Jun 19, 7:41 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
741 PM EDT MON JUN 19 2017
NCZ041-042-077-088-200045-
Johnston NC-Harnett NC-Wake NC-Cumberland NC-
741 PM EDT MON JUN 19 2017
...A line of strong thunderstorms will affect portions of
southwestern Johnston...Harnett...south central Wake and
northwestern Cumberland Counties Until 845 PM EDT...
At 740 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Sanford to 11 miles
north of Pope AFB to near Aberdeen. Movement was east at 35 mph.
Wind gusts up to 45 mph will be possible with these storms.
Locations impacted include...
Fayetteville, Lillington, Fort Bragg, Fuquay-Varina, Dunn, Angier,
Benson, Godwin, Pope AFB and Spring Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around, or
away.
&&
LAT...LON 3513 7911 3519 7910 3521 7915 3524 7916
3526 7920 3530 7914 3533 7916 3557 7893
3562 7871 3549 7843 3531 7855 3530 7858
3516 7866 3511 7910
TIME...MOT...LOC 2340Z 251DEG 32KT 3547 7914 3532 7906 3513 7936
26Special weather statement, Jun 19, 8:41 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
841 PM EDT MON JUN 19 2017
NCZ007>009-022>025-200145-
Guilford NC-Vance NC-Durham NC-Alamance NC-Person NC-Granville NC-
Orange NC-
841 PM EDT MON JUN 19 2017
...A line of strong thunderstorms will affect portions of southern
Guilford...Vance...northwestern Durham...Alamance...Person...
Granville and northern Orange Counties Until 945 PM EDT...
At 837 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 7 miles southwest of
Clarksville to near Prospect Hill to Greensboro. Movement was east at
30 mph.
Wind gusts up to 40 mph will be possible with these storms.
Locations impacted include...
Greensboro, High Point, Burlington, Henderson, Graham, Oxford,
Roxboro, Hillsborough, Mebane and Butner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain may result in ponding of water on roadways,
standing water in low lying areas, and minor flooding of creeks,
streams, and areas of poor drainage.
Given the saturated soil from recent rain, wind gusts associated
with these storms may uproot a few trees.
&&
LAT...LON 3644 7830 3630 7833 3612 7885 3593 7953
3594 7985 3601 8003 3625 7927 3624 7915
3631 7915 3654 7881 3654 7832
TIME...MOT...LOC 0037Z 255DEG 27KT 3652 7863 3627 7916 3609 7980
26Local storm report, Jun 19, 9:18 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
918 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD ROXBORO 36.40N 78.98W
06/19/2017 PERSON NC PUBLIC
SEVERAL ROAD CLOSURES IN THE CITY OF ROXBORO
DUE TO FLOODING.
&&
KDSSpecial weather statement, Jun 19, 9:19 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
919 PM EDT MON JUN 19 2017
NCZ010-011-200215-
Warren NC-Halifax NC-
919 PM EDT MON JUN 19 2017
...A line of strong thunderstorms will affect portions of northern
Warren and northwestern Halifax Counties Until 1015 PM EDT...
At 918 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Norlina, or 10 miles northwest of Warrenton, moving
east at 30 mph.
Wind gusts up to 45 mph will be possible with these storms.
Locations impacted include...
Roanoke Rapids, Warrenton, Norlina, Littleton, Weldon, Macon, Wise,
Lake Gaston, Southpointe And Morningstar Marinas and South Weldon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around, or
away.
Locally heavy rain may result in ponding of water on roadways,
standing water in low lying areas, and minor flooding of creeks,
streams, and areas of poor drainage.
&&
LAT...LON 3654 7790 3651 7790 3650 7782 3648 7776
3649 7772 3648 7764 3644 7762 3640 7755
3640 7830 3654 7832
TIME...MOT...LOC 0118Z 267DEG 27KT 3654 7824
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:41 PM EDT | Special Weather Statement | RAH | Alamance, Granville, Guilford, Orange, Person, Vance | 64 min |
| Jun 19, 8:55 PM EDT | Areal Flood Advisory | RAH | Alamance, Durham, Forsyth, Granville, Guilford, Orange and 2 more | 6 hr |
| Jun 19, 9:07 PM EDT | Flash Flood Warning | RAH | Granville, Person | 3 hr |
| Jun 19, 9:19 PM EDT | Special Weather Statement | RAH | Warren | 56 min |
| Jun 19, 9:40 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 65 min |
| Jun 19, 9:58 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Jun 19, 10:14 PM EDT | Special Weather Statement | RAH | Alamance | 46 min |
| Jun 19, 10:18 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 57 min |
| Jun 19, 10:47 PM EDT | Areal Flood Advisory | RAH | Anson | 3 hr |
| Jun 19, 11:34 PM EDT | River Flood Warning | RAH | Alamance | 29 hr |
| Jun 19, 11:39 PM EDT | Flash Flood Warning | RAH | Alamance, Durham, Granville, Orange | 4 hr |
| Jun 19, 11:55 PM EDT | Flash Flood Warning | RAH | Davidson, Guilford, Randolph | 3 hr |
| Jun 20, 12:16 AM EDT | Areal Flood Advisory | RAH | Chatham, Edgecombe, Franklin, Granville, Halifax, Nash and 3 more | 3 hr |
| Jun 20, 1:00 AM EDT | Flash Flood Warning | RAH | Guilford | 2 hr |
| Jun 20, 1:22 AM EDT | Special Weather Statement | RAH | Chatham | 53 min |
| Jun 20, 3:03 AM EDT | Areal Flood Warning | RAH | Alamance, Davidson, Durham, Granville, Guilford, Orange and 1 more | 3 hr |
| Jun 20, 6:14 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke, Johnston, Sampson, Wayne | 91 min |
| Jun 20, 8:00 AM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Wayne | 90 min |
| Jun 20, 8:09 AM EDT | Areal Flood Advisory | RAH | Cumberland | 111 min |
| Jun 20, 8:32 AM EDT | River Flood Warning | RAH | Chatham | 40 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.